# SDR USAA2010122093184

- Difficulty date: December 17, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 33,721 hours, 18,451 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311141420200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C11 - MAJOR REPAIR - LEVEL 2 FILIFORM CORROSION ON FLOOR BEAM BETWEEN FR20 TO FR24, -Y189.  REPLACED FLOORBEAM BETWEEN FR20 TO FR24, -Y189 IAW A319 SRM 53-11-14 & 51-72-11.
